# SDR ERAA20120036

- Difficulty date: April 4, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N973EA
- Make and model: Beech 1900D
- Aircraft serial: UE391
- Aircraft time: 19,203 hours, 28,528 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pressure Switch
- Part number: 5038912121
- Part serial: 2439
- Condition: Defective
- Location: Propeller
- Part time: 1,275 hours, 2,027 cycles
- Stage of operation: TO
- How discovered: C
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFX DISABLE LIGHT - RIGHT AUTO FX DIDN'T ARM.  REMOVED AND REPLACED NR 1 AUTO FEATHER HIGH PRESSURE SWITCH IAW MM 61-21-00.  OPS CHECKED GOOD IAW MM 61-21-00.  LEAK CHECKED GOOD.  OK FOR CONTINUED SERVICE AT THIS TIME.
